Illinois Journal of Mathematics

Local duality for bigraded modules

Jürgen Herzog and Ahad Rahimi

Full-text: Access by subscription

Abstract

In this paper we study local cohomology of finitely generated bigraded modules over a standard bigraded ring with respect to the irrelevant bigraded ideals and establish a duality theorem. Several applications are considered.

Article information

Source
Illinois J. Math., Volume 51, Number 1 (2007), 137-150.

Dates
First available in Project Euclid: 20 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258735329

Digital Object Identifier
doi:10.1215/ijm/1258735329

Mathematical Reviews number (MathSciNet)
MR2346191

Zentralblatt MATH identifier
1142.13016

Subjects
Primary: 13D45: Local cohomology [See also 14B15]
Secondary: 13C14: Cohen-Macaulay modules [See also 13H10]

Citation

Herzog, Jürgen; Rahimi, Ahad. Local duality for bigraded modules. Illinois J. Math. 51 (2007), no. 1, 137--150. doi:10.1215/ijm/1258735329. https://projecteuclid.org/euclid.ijm/1258735329


Export citation